BibTeX record journals/jcss/YuLW10

download as .bib file

@article{DBLP:journals/jcss/YuLW10,
  author    = {Chih{-}Chiang Yu and
               Chien{-}Hsin Lin and
               Biing{-}Feng Wang},
  title     = {Improved algorithms for finding length-bounded two vertex-disjoint
               paths in a planar graph and minmax k vertex-disjoint paths in a directed
               acyclic graph},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {76},
  number    = {8},
  pages     = {697--708},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.jcss.2010.01.013},
  doi       = {10.1016/j.jcss.2010.01.013},
  timestamp = {Tue, 16 Feb 2021 14:03:57 +0100},
  biburl    = {https://dblp.org/rec/journals/jcss/YuLW10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics